Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The irreducible components of the moduli space of dihedral covers of algebraic curves

Title data

Catanese, Fabrizio ; Lönne, Michael ; Perroni, Fabio:
The irreducible components of the moduli space of dihedral covers of algebraic curves.
In: Groups, Geometry, and Dynamics. Vol. 9 (2015) Issue 4 . - pp. 1185-1229.
ISSN 1661-7207
DOI: https://doi.org/10.4171/GGD/338

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: algebraic curve; moduli space; Hurwitz space; monodromy; dihedral covers
Subject classification: Mathematics Subject Classification Code: 14H37 14H30 14H15 57M12 57M60 20J99
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics VIII (Algebraic Geometry) - Univ.-Prof. Dr. Fabrizio Catanese
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Professorship Algebraic Geometry - apl. Prof. Dr. Michael Lönne
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Nov 2021 11:34
Last Modified: 23 Nov 2021 11:34
URI: https://eref.uni-bayreuth.de/id/eprint/67984